About this Journal Submit a Manuscript Table of Contents
Child Development Research
Volume 2012 (2012), Article ID 396071, 8 pages
http://dx.doi.org/10.1155/2012/396071
Research Article

Beliefs, Anxiety, and Avoiding Failure in Mathematics

Faculty of Education, Health and Sciences, University of Derby, Derby DE22 1GB, UK

Received 1 June 2012; Revised 26 August 2012; Accepted 29 August 2012

Academic Editor: Ann Dowker

Copyright © 2012 Steve Chinn. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Steve Chinn, “Beliefs, Anxiety, and Avoiding Failure in Mathematics,” Child Development Research, vol. 2012, Article ID 396071, 8 pages, 2012. doi:10.1155/2012/396071